Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pregnant, abdominal pain, brown discharge, small clots, loose stools. Miscarriage or ectopic pregnancy?

Hi I m 11 weeks pregnant and I have been experiencing slight pain on my left side lower abdominal side, I have had brown discharge that has had some very small cotts, my stools also since pregnancy have been quiet loose... How long do I monitor it before thinking either m/c or ectopic or just it s my first baby and it s growing and stretching uterus and so moving old blood?? My 12 week scan I a week today...!!?? Can you shed any light please? Thanks
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild bleeding and pain in the abdomen that you are having could be due to an ectopic pregnancy or a threatened abortion. A TVS scan will help in detecting this.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor